# SDR ASAA2022091039916

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 4,824 hours, 1,524 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Module
- Part number: 233A3201313
- Part serial: F08608
- Condition: Faulty
- Location: Flight Deck
- Part time: 2,165 hours, 678 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL OUT AND TAXI IN, THE F/O PITOT CAUTION LIGHT CAME ON & OFF SEVERAL TIMES. GROUNDED - YES. REMOVED AND REPLACED WINDOW/PITOT HEAT MODULE (P5-9). OPS CHECK GOOD. REF B737-9 AMM 30-00-02/401.
